# SDR 2010FA0001253

- Difficulty date: December 14, 2010
- Submitted: December 17, 2010
- Operation: General aviation
- Aircraft: N7965A
- Make and model: Amtr RV9A
- Aircraft serial: 91614
- Engine: Lyc IO360A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 335 hours
- Component: Cylinder Head
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FAILURE OF NR 2 CYLINDER ROCKER ARM BOSSES RESULTING IN ROUGH RUNNING ENGINE, DAMAGE TO ROCKER ARM COVER, AND LOSS OF OIL.
